MAUDE Adverse Event Report: SOFWAVE MEDICAL LTD. SOFWAVE

SOFWAVE MEDICAL LTD. SOFWAVE
Model Number SOFWAVE
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Hypopigmentation (4838)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On october 30, 2025, sofwave became aware of reportable event that was submitted to fda by a patient (mw5176922) on september 30, 2025.Fda forwarded the event to sofwave for handling.Patient reported the following: " on (b)(6), i underwent a sofwave procedure of the neck and face.The probe has left a stamp on my face in the shape of an h that is not resolving.The provider was very upset and said all settings were correct.Sofwave told the provider the probe was faulty and provided her a new one.Sofwave is marketed as a safe "organic" treatment.I quite possibly have become permanently disfigured from sofwave." this information was associated with a previously received complaint with the same allegation of hypopigmentation area in shape of transducers on (b)(6) 2025.The complaint indicated on hypopigmentation on the right mid cheek after the treatment.Sofwave initiated investigation and classified this event as not reportable.A month after, on (b)(6) 2025, the clinic updated that the injury was improved and the injury is much less visible than on treatment day.Patient finished a two-week course of topical desonide 0.05% cream.
 
Additional Manufacturer Narrative
Event description: on september 29, 2025, sofwave received a complaint regarding a hypopigmentation area on the patient's right cheek following a sofwave treatment.The same patient submitted a medwatch report to fda on september 30, 2025 (mw5176922).The patient described the mark as a "stamp in shape of an h" on the face.Sofwave initiated an investigation immediately upon receipt of the complaint.Investigation summary: the investigation included interviews with the patient and clinic staff, review of treatment logs, and inspection of the applicator.Findings revealed that one pzt element in the applicator was cracked, likely due to physical damage prior to treatment.The patient was treated with a two-week course of topical desonide 0.05% cream, a low-potency corticosteroid commonly used for mild dermatologic conditions.This therapy is considered conservative and non-invasive and does not constitute surgical or significant medical intervention under 21 cfr 803.3.On october 20, 2025, the clinic reported that the hypopigmentation had significantly improved and was much less visible than on the day of treatment.Based on clinical feedback and the patient's response to treatment, the condition was assessed as temporary and expected to continue improving over time.Reason for reporting: although the patient's condition improved and did not meet the definition of a serious injury under 21 cfr 803.3, sofwave determined that the cracked pzt represents a device malfunction.While this malfunction did not result in serious injury in this case, recurrence could potentially lead to adverse outcomes.Therefore, this report is submitted as a malfunction report under 21 cfr 803.50(a)(2), out of an abundance of caution.Disclaimers: this report is submitted out of an abundance of caution and does not constitute an admission that the device caused or contributed to a serious injury.The patient's condition improved significantly and was assessed as temporary.There is no evidence of permanent impairment or serious injury as defined under 21 cfr 803.3.The reportability determination and this submission are based on information available at the time of reporting.Sofwave will provide follow-up reports if additional relevant information becomes available.Corrective actions included replacement of the applicator and review of handling procedures to prevent recurrence.

Brand Name
SOFWAVE
Common Device Name
SOFWAVE
Manufacturer (Section D)
SOFWAVE MEDICAL LTD.
haotsma 1
yokneam ilit, israel 20692
IS  20692
Manufacturer (Section G)
SOFWAVE MEDICAL LTD.
haotsma 1
yokneam ilit, israel 20692
IS   20692
Manufacturer Contact
shlomit mann
haotsma 1
yokneam ilit, israel 20692
IS   20692
MDR Report Key23673635
Report Number3015889734-2025-00049
Device Sequence Number9847212
Product Code OHV
UDI-Device Identifier07290018152003
UDI-Public(01)07290018152003(21)
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250146
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSOFWAVE
Device Catalogue NumberFG00001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale